# SDR AALA2019100329008

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 17,870 hours, 5,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT BROKEN AT LAVATORY D ISLE. MAINTENANCE REPLACED LIGHT ASSEMBLY PER AMM 33-51-11.
